# SDR AWXA9700103

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Inoperative
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND R-1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT RECEPTACLE.  OPS GOOD.  STC - SA3432NM.
